# SDR SWAA2012121310625

- Difficulty date: December 1, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 33,161 hours, 22,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 9910010509
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WTB LANDING STRIP ON FUSELAGE CORRODED STA 845-898 LONG 26R-30 42-24.  REMOVED AND REPLACED RIGHT WTB LANDING STRIP AT STA 845-898 LONG 26R-30 IAW B717 SRM 51-20-05, 51-40-08 & 51-10-04.
